# SDR IPXA09855642

- Difficulty date: April 14, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ NR 852-F1-05, FLUSH REPAIR, FASTENERS 2 IN FILLER COUNTERSINKS DEEP.  REPAIRED PER DC8 SRM 53-2-1 FIG 7 SHT 15 (TR 53-203) ESTABLISH REPETITIVE INSPECTIVE PER SRM 53-2-1 FIG 5 (TR 53-190) 53-2-1 PF 35 AND 51-5-5 PG 1 PAR 2A(1).
